IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Ryuji Koga
Vice Chair Hiroshi Inoue
Secretary Qiang Chen, Yasuo Hashimoto
Assistant Kimitoshi Murano, Yoshifumi Shimoshio

Conference Date Fri, Dec 9, 2005 09:30 - 17:00
Topics  
Conference Place Gifu University 
Address 1-1, Yanagido, Gifu-shi, 501-1193 Japan.
Transportation Guide http://www.gifu-u.ac.jp/additional/map/mapdetail.html
Contact
Person
Prof. Takashi Nakamura
058-230-1111
Sponsors This conference is co-sponsored by IEEJ EMC Technology Committee, IEEE EMC Society Japan Chapter, IEEE Nagoya Section and URSI Commission-E Japanese Committee. And the conference is held in cooperation with IEEE EMC Society Sendai Chapter.
Announcement Please join us for a welcome reception.

Fri, Dec 9 AM 
09:30 - 09:35
  09:30-09:35 Opening Address ( 5 min. )
Fri, Dec 9 AM 
09:35 - 10:50
(1) 09:35-10:00 Study of whole body exposure system of small animals for bio-effect testing of RF waves Masanori Fujita, Jianqing Wang, Osamu Fujiwara (NIT), Kanako Wake, Soichi Watanabe (NICT)
(2) 10:00-10:25 Induced current inside a human body near an IH cooker by SPFD method Kunihiko Ito, Yoshitsugu Kamimura, Yoshifumi Yamada (Utsunomiya Univ.)
(3) 10:25-10:50 Double-humped Frequency Characteristics and Peak Value Estimation of Whole-body Average SAR Due to Far-field Exposure at ICNIRP Reference Level Sachiko Kodera, Akimasa Hirata, Jianqing Wang, Osamu Fujiwara (NIT)
  10:50-11:00 Break ( 10 min. )
Fri, Dec 9 AM 
11:00 - 11:50
(4) 11:00-11:25 A Melting Snow Experiment for Road Heating with A Microwave Snow Melting System and Its Estimation of Electric Power Hiroki Anzai, Daiki Shirahata (Tsuruoka N.C.T.)
(5) 11:25-11:50 Simulation of A Microwave Snow Melting System Using FDTD Method and Its Evaluation of Melting snow Hiroki Anzai, Yoshitomo Saitou (Tsuruoka N.C.T.)
  11:50-13:20 Lunch Break ( 90 min. )
Fri, Dec 9 PM 
13:20 - 14:35
(6) 13:20-13:45 Radiation of pulse traveling wave at a wire bend Hidenobu Matsuya, Takashi Nakamura (Gifu Univ)
(7) 13:45-14:10 A extended method of characteristics in transmission line analysis and its numerical stability Yuji Horibe, Yasuhiro Takahashi, Toshikazu Sekine (Gifu Univ.), Kunikatsu Kobayashi (Yamagata Univ.)
(8) 14:10-14:35 Estimation of Common-Mode Current in Vehicle-Mounted LAN Kazuhisa Ishimaru, Noboru Maeda (SOKEN), Takashi Murase, Koji Kondo (DENSO)
  14:35-14:45 Break ( 10 min. )
Fri, Dec 9 PM 
14:45 - 16:00
(9) 14:45-15:10 * Tetsuya Tominaga, Nobue Aoki, Kimihiro Tajima, Hiroshi Yamane (NTT Energy and Environment Systems and Laboratories), Ryuichi Kobayashi (NTT East)
(10) 15:10-15:35 FDTD Simulation of Air Discharge with an ESD-gun Takafumi Kondo, Akimasa Hirata, Osamu Fujiwara (NIT), Shinobu Ishigami (NICT)
(11) 15:35-16:00 Simultaneous EM Measurement System Using Parallelly Modulated Probe Array Qiang Chen, Toru Mizukami, Kunio Sawaya (Tohoku Univ.), Ikuo Watanabe, Tomohiro Habu (Device)
  16:00-16:10 Break ( 10 min. )
Fri, Dec 9 PM 
16:10 - 17:00
(12) 16:10-16:35 Complex permittivity measurement of some living tissues in 33--50GHz by dielectric tube method Masaki Kouzai, Tomohiro Ogiwara, Atsuhiro Nishikata (Tokyo Tech.), Kaori Fukunaga, Masahiro Hanazawa, Soichi Watanabe (NICT)
(13) 16:35-17:00 Complex permittivity measurement by using rectangular cavity resonator based on S-parameter analysis Tomohiro Ogiwara, Masaki Kouzai, Atsuhiro Nishikata (Tokyo Tech.), Kaori Fukunaga, Yukio Yamanaka (NICT)
  17:00-17:05 Closing Address ( 5 min. )
  17:05-17:10 Information ( 5 min. )

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Kimitoshi Murano
(Dept. of Communications Eng., School of Information Technology and Electronics, Tokai University)
1117, Kitakaname, Hiratsuka-shi, Kanagawa, 259-1292 Japan
TEL0463-58-1211 ext.4082 FAX0463-58-8320
ccu-i 


Last modified: 2005-12-08 23:15:37


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan